Taliaferro, Steven individual record
Associate Professor
Positions:
selected publications
Academic Articles41
  • Taliaferro, S. D. (2021). Existence of nonnegative solutions of nonlinear fractional parabolic inequalities. Journal of Evolution Equations. 21(4), 5003-5035.
    doi badge
  • Taliaferro, S. D. (2020). Pointwise bounds and blow-up for systems of nonlinear fractional parabolic inequalities. Nonlinear Analysis. 195, 111744-111744.
  • Ghergu, M., Taliaferro, S. D., & Verbitsky, I. E. (2019). Pointwise bounds and blow-up for systems of semilinear elliptic inequalities at an isolated singularity via nonlinear potential estimates. Journal d'Analyse Mathmatique. 139(2), 799-840.
    doi badge
  • Ghergu, M., & Taliaferro, S. D. (2017). Pointwise bounds and blow-up for systems of semilinear parabolic inequalities and nonlinear heat potential estimates. Journal of Functional Analysis. 272(4), 1301-1339.
    doi badge
  • D. Taliaferro, S. (2017). Initial Pointwise Bounds and Blow-up for Parabolic Choquard-Pekar Inequalities. Discrete & Continuous Dynamical Systems - A. 37(10), 5211-5252.
    doi badge
  • Ghergu, M., & Taliaferro, S. D. (2016). Pointwise bounds and blow-up for ChoquardPekar inequalities at an isolated singularity. Journal of Differential Equations. 261(1), 189-217.
  • Ghergu, M., & Taliaferro, S. D. (2015). Asymptotic behavior at isolated singularities for solutions of nonlocal semilinear elliptic systems of inequalities. Calculus of Variations and Partial Differential Equations. 54(2), 1243-1273.
    doi badge
  • Ghergu, M., & Taliaferro, S. D. (2015). Nonexistence of Positive Supersolutions of Nonlinear Biharmonic Equations without the Maximum Principle. Communications in Partial Differential Equations. 40(6), 1029-1069.
  • Taliaferro, S. D. (2013). Pointwise bounds and blow-up for nonlinear polyharmonic inequalities. Annales de l'Institut Henri Poincaré C, Analyse non linéaire. 30(6), 1069-1096.
    doi badge
  • Ghergu, M., & Taliaferro, S. D. (2013). Singular semilinear elliptic inequalities in the exterior of a compact set. Proceedings of the Royal Society of Edinburgh: Section A Mathematics. 143(3), 563-588.
  • Ghergu, M., Moradifam, A., & Taliaferro, S. D. (2011). Isolated singularities of polyharmonic inequalities. Journal of Functional Analysis. 261(3), 660-680.
  • Taliaferro, S. D. (2011). Initial blow-up of solutions of semilinear parabolic inequalities. Journal of Differential Equations. 250(2), 892-928.
    doi badge
  • Taliaferro, S. (2009). Blow-up of solutions of nonlinear parabolic inequalities. Transactions of the American Mathematical Society. 361(6), 3289-3302.
  • Taliaferro, S. D., & Zhang, L. (2006). Asymptotic symmetries for conformal scalar curvature equations with singularity. Calculus of Variations and Partial Differential Equations. 26(4), 401-428.
    doi badge
  • Taliaferro, S. D. (2006). Isolated singularities of nonlinear elliptic inequalities II. Asymptotic behavior of solutions. Indiana University Mathematics Journal. 55(6), 1791-1812.
    doi badge
  • Taliaferro, S. D. (2005). Existence of large singular solutions of conformal scalar curvature equations in Sn. Journal of Functional Analysis. 224(1), 192-216.
    doi badge
  • Taliaferro, S. D. (2002). Local behavior and global existence of positive solutions of auuu. Annales de l'Institut Henri Poincaré C, Analyse non linéaire. 19(6), 889-901.
    doi badge
  • Taliaferro, S. D. (2001). ON THE GROWTH OF SUPERHARMONIC FUNCTIONS NEAR AN ISOLATED SINGULARITY. II. Communications in Partial Differential Equations. 26(5-6), 1003-1026.
    doi badge
  • Taliaferro, S. D. (2001). Isolated singularities of nonlinear elliptic inequalities. Indiana University Mathematics Journal. 50(4), 1885-1898.
    doi badge
  • Taliaferro, S. D. (1999). On the growth of superharmonic functions near an isolated singularity, I. Journal of Differential Equations. 158(1), 28-47.
    doi badge
  • Taliaferro, S. D. (1999). Radial Symmetry of Positive Solutions of Nonlinear Elliptic Equations. Journal of Differential Equations. 156(2), 219-253.
    doi badge
  • Taliaferro, S. D. (1997). An application of the isoperimetric inequality to the conformal scalar curvature equation. Mathematische Annalen. 309(1), 117-133.
    doi badge
  • Taliaferro, S. (1996). Radial symmetry of large solutions of nonlinear elliptic equations. Proceedings of the American Mathematical Society. 124(2), 447-455.
    doi badge
  • Taliaferro, S. D. (1995). Are solutions of almost radial nonlinear elliptic equations almost radial?. Communications in Partial Differential Equations. 20(11-12), 2057-2092.
    doi badge
  • Taliaferro, S. D. (1993). Asymptotic behavior of solutions of nonlinear elliptic equations. Archive for Rational Mechanics and Analysis. 122(2), 105-121.
    doi badge
  • Taliaferro, S. D. (1990). Instability of an equilibrium in a potential field. Archive for Rational Mechanics and Analysis. 109(2), 183-194.
    doi badge
  • Taliaferro, S. D. (1989). Stability and bifurcation of traveling wave solutions of nerve axon type equations. Journal of Mathematical Analysis and Applications. 137(2), 396-416.
    doi badge
  • Taliaferro, S. D. (1987). Stability of bifurcating solutions in the presence of symmetry. Nonlinear Analysis: Theory, Methods & Applications. 11(7), 821-839.
    doi badge
  • Taliaferro, S. D. (1986). Degenerate hopf bifurcation from multiple eigenvalues and stability. Annali di Matematica Pura ed Applicata. 143(1), 275-320.
    doi badge
  • Hagedorn, P., & Taliaferro, S. (1986). Some remarks on dynamic receptance, stiffness, and impedance of mechanical systems. ZAMP Zeitschrift f�r angewandte Mathematik und Physik. 37(1), 134-149.
    doi badge
  • Taliaferro, S. D. (1984). Stability and bifurcation of equilibrium solutions of reaction-diffusion equations on an infinite space interval. Journal of Differential Equations. 54(1), 19-59.
    doi badge
  • Taliaferro, S. D. (1984). Bifurcation at multiple eigenvalues and stability of bifurcating solutions. Journal of Functional Analysis. 55(2), 247-275.
    doi badge
  • Buckmaster, J., Nachman, A., & Taliaferro, S. (1983). The fast-time instability of diffusion flames. Physica D: Nonlinear Phenomena. 9(3), 408-424.
    doi badge
  • Taliaferro, S. D. (1981). Asymptotic Behavior of Solutions of $y'' = phi (t)f(y)$. SIAM Journal on Mathematical Analysis. 12(6), 853-865.
    doi badge
  • Taliaferro, S. D. (1981). Stability of solutions bifurcating from multiple eigenvalues. Journal of Functional Analysis. 44(1), 24-49.
    doi badge
  • Taliaferro, S. D. (1980). An inversion of the Lagrange-Dirichlet stability theorem. Archive for Rational Mechanics and Analysis. 73(2), 183-190.
    doi badge
  • Taliaferro, S. D. (1980). Stability for two dimensional analytic potentials. Journal of Differential Equations. 35(2), 248-265.
    doi badge
  • Taliaferro, S. D. (1980). On the Angular Variation of Solutions of Second Order Linear Systems. SIAM Journal on Mathematical Analysis. 11(1), 173-180.
    doi badge
  • Taliaferro, S. D. (1979). A nonlinear singular boundary value problem. Nonlinear Analysis: Theory, Methods & Applications. 3(6), 897-904.
    doi badge
  • Taliaferro, S. D. (1978). Asymptotic behavior of solutions of y = (t) y. Journal of Mathematical Analysis and Applications. 66(1), 95-134.
    doi badge
  • Taliaferro, S. (1978). On the positive solutions of y + (t) y = 0. Nonlinear Analysis: Theory, Methods & Applications. 2(4), 437-446.
    doi badge
Books1
  • Ghergu, M., & Taliaferro, S. D. (2016). Isolated Singularities in Partial Differential Inequalities. Cambridge University Press.
    doi badge
Conference Papers1
  • Taliaferro, S. D., & Zhang, L. (2003). Arbitrarily large solutions of the conformal scalar curvature problem at an isolated singularity. Proceedings of the American Mathematical Society. 131(9), 2895-2902.
    doi badge
recent teaching activities
Email
stalia@math.tamu.edu
First Name
Steven
Last Name
Taliaferro
mailing address
Texas A&M University; Mathematics; 3368 TAMU
College Station, TX 77843-3368
USA